# SDR 08FDEA00866

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wedge
- Condition: Cracked
- Location: Nr 2 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT FAIRING T/E WEDGE IS CRACKED AT LOWER END IN WORK.
